Will drinking alot of water decrease the effects of my pills ? (prozac , valium) or is it ok ?

Answers (1)

26 Jun 2011

i have taken prozac for 15 years and also valium when i need it. i crave water and drink around 3 1liter bottles daily and it has never affected my pills that i can tell. i take prozac to stop my panic attacks and i think if my medicine was not working i would start having them again.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Metolazone - I am a 55 year old female taking metaloazone. I want to know if I should be drinking a?

... certain amount of water per day. Mostly I drink milk with my meals, not much water throgh the day. I don't urinate alot like I thought I ...

1 answer 9 Jul 2010

Does anyone know about the contamination in our water?

everyone dumps their pills in the toilet is this safe? doesnt that go in our drinking water? how do you dispose of unused medication?

4 answers 18 Aug 2010

Been taking Bisacodyl and have some diarrhea. Drinking water seems to make the diarrhea worse. Help!

I've been taking it for two days and I get a lot of diarrhea. I've been drinking a ton of water and it seems like the water makes the ...

1 answer 7 Sep 2011

Does drinking lots of water & sweating get amphetemine salts out of system quick?

I weigh 132-140 lbs & have been taking 2 1/2 pills a day of 20mg amphetemine salts for about a week now,what's the quickest way to get it ...

1 answer 7 Jun 2012

I'm in the midst of a pretty bad sinus infection, and have been really thirsty, drinking alot of?

water/ watered down juice-I'm not urinating nearly as much as i'm drinking, at least 80 oz by now, and its 6pm so its been going on all ...

1 answer 18 Jun 2013